MathSciNet Relay Station
MathSciNet bibliographic data
MR2129706 (2006a:20081) 20F69 (20F05 20G20)
Eskin, Alex; Mozes, Shahar; Oh, Hee On uniform exponential growth for linear groups. Invent. Math. 160 (2005), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement